# SDR FDEA202507011092

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 18,440 hours, 7,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586956
- Condition: Cracked
- Location: Zone 200
- Part time: 18,440 hours, 7,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 252JFF WITH PUNTURES MDC FLOOR PANEL 252JFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4-B FIG 201 SHEET 2   REV 92 APR 15, 2025
